# SDR SWAA097299

- Difficulty date: November 10, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 47,037 hours, 38,721 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT MLG W/W CEILING CRACKED AT AILERON TOWER SHAFT.  REPAIRED CEILING PER SRM.
